# SDR ASAA2014112709769

- Difficulty date: November 27, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 4,226 hours, 1,370 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAXI, AFT CABIN ZONE TEMP AND AIR COND LIGHTS ILLUMINATED ON MASTER CAUTION RECAL AND RESET CLEARED IT.  UNABLE TO CONTROL TEMP IN AFT CABIN.  AIR SUPPLY DUCT TEMP STABILIZED AT 46 DEGREES C AND COULD NOT BE CONTROLLED.  PASS CABIN TEMP STABILIZED AT 39 DEGREES C.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE PROCEDURE, REF 21-62, TASK 801 FIM, TRIM VALVE ZONE LIGHT ON AND CLEARED WITH VERIFICATION.  PERFORMED AFT CABIN TRIM AIR VALVE-FAULT ISOLATION IAW FIM 21-62, TASK 835. NO CURRENT FAULTS, INTERMITTENT FAULT, NO HISTORY PAST 30 DAYS.
